# SDR AMTA200500061

- Difficulty date: January 17, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Aircraft time: 66,638 hours, 17,767 cycles
- Engine: Rroyce RB211524B4
- System (JASC): 2700 · Flight Control System
- Part: Panel
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 R SPOILER HAS LARGE DELAMINATION.  REMOVED AND REPLACED NR 2R SPOILER PANEL IAW MM.  OK FOR SERVICE. (K)
